# SDR GUU2003F00002

- Difficulty date: January 12, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- Engine: Pwa PT6*
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Part number: 1015240133
- Condition: Cracked
- Location: Vertical Stab
- Part time: 12,096 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, THE LT RUDDER TORQUE SHAFT SUPPORT BRACKET WAS FOUND TO BE CRACKED.  REMOVED AND REPLACED LT RUDDER TORQUE SHAFT SUPPORT BRACKET.
